MAUDE Adverse Event Report: KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 7 FR., 6°, 43 CM

KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 7 FR., 6°, 43 CM
Model Number 27000L
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported: hazy patch visible in center of image." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
URETERO-RENOSCOPE, 7 FR., 6°, 43 CM
Common Device Name
URETERO-RENOSCOPE, 7 FR., 6°, 43 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25104959
Report Number9610617-2026-01022
Device Sequence Number9212931
Product Code FGB
UDI-Device Identifier04048551311271
UDI-Public04048551311271
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K233372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27000L
Device Catalogue Number27000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown